# SDR MALA030502

- Difficulty date: November 16, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: OFF785786
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT 3327, LOST LT TORQUE, NG AND GOT A CHIP LIGHT.  PILOT FOLLOWED QRH, SHUTDOWN ENGINE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT  ENGINE DUE TO ABNORMAL ENGINE INDICATIONS, S/N OFF 785786, S/N ON 785800.
